# SDR DHL2005784519

- Difficulty date: May 25, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 59,611 hours, 33,246 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 6 SLAT PREVIOUS REPAIR AT T/E I/B HOOK IS CRACKED.  REMOVED PREVIOUS REPAIR AND FABBED NEW IAW 727 SRM 51-30-2 AND 57-50-3 FIG 10 DOUBLER TREATED, PRIMED, AND INSTALLED IAW 727 SRM 51-10-2 AND 57-50-3 FIG 10.
